MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Findings: pump received with minor scratched display window, cracked display window, cracked case at display window corners, cracked battery tube threads, missing reservoir tube o-ring and completely broken off reservoir tube lip.(b)(4).
 
Event or Problem Description
The customer reported via phone call that the insulin pump was dropped and damaged.The customer's blood glucose level was unknown.The customer also stated that the piece was missing from battery compartment.The customer was advised to replace the insulin pump and revert to the back up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7004090
Report Number2032227-2017-64049
Device Sequence Number1118084
Product Code OYC
UDI-Device Identifier00643169476486
UDI-Public(01)00643169476486
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAL
Device Catalogue NumberMMT-523RNAL
Device Lot NumberA0523RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight122